MAUDE Adverse Event Report: INOGEN INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-501
Medical Device Problem Codes Overheating of Device (1437); No Flow (2991); Unexpected Shutdown (4019)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 29-jun-2026.The unit was returned with noisy complaint, which was confirmed during testing.The issue was traced to damaged compressor mount due to compressor vibration.Additionally, high pressure caused by the muffler being filled with dust, which resulted in a blockage in the feed port and low sieve life (205).Furthermore, the psa cycle being high (16) is an indication the zeolite is getting contaminated by moisture and leak from cannula receptacle due to the high impact to the unit.Ulp, & lower housing were also replaced due to cosmetic damage.
 
Event or Problem Description
It was reported that the patient's unit had an error message and was overheating causing a loud noise.In turn, the unit suddenly shutdown leading to no oxygen causing the patient to have shortness of breath.This happened while they were in a car and they had to go back home, where they were able to use their stationary concentrator to get oxygen again.A replacement unit was sent to the patient and it is working for them.

Brand Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25748635
Report Number3004672275-2026-00196
Device Sequence Number10242698
Product Code CAW
UDI-Device Identifier00817131020513
UDI-Public(01)00817131020513
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K230052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown